I have been taking Adderall XR 40 mg for 5 years and I have notices decreaseing in my penis size.
26 Dec 2012
I really hate seeing this kind of stuff on here. I think that is a question best left to your prescribing physician. Nobody on here can answer your question and they shouldn't try to, either. This has been a very good resource for me and I'd hate to see another forum room turn to assanine, crappy drivel and a source for juvenile, objectionable conversation.
26 Dec 2012
Unfortunately, because I've been through this with my boyfriend, I'm answering because Adderal among many other drugs can affect libido, and things that go along with that. As far as size, no idea unless you're experiencing erectile dysfunction and there is a support group for that. So I think it's a legitimate question asked in the appropriate forum. I would look to those forums as its mostly, and should be, men sharing their experiences and can maybe give you better guidance as if its ED, this us a huge problem for men. Best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Bystolic for a week now and I have suddenly had swelling in my penis and a severe rash..could that be a side effect?
1 answer • 29 Jun 2010
my size of penis is small,,, and i am frustated with it
2 answers • 24 Feb 2013
The penis is very small. What to do for the growth of the penis to normal size for his age. Shall he is fit for family life. Please give me guidance.
2 answers • 15 Mar 2013
2 answers • 4 Sep 2013
can penis be enlarge by drugs
2 answers • 19 Jun 2014